MathSciNet Relay Station
MathSciNet bibliographic data
MR2495135 33C45 (65N35)
Guo, Ben-Yu; Shen, Jie; Wang, Li-Lian Generalized Jacobi polynomials/functions and their applications. Appl. Numer. Math. 59 (2009), no. 5, 1011–1028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement